# SDR CA991208052

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmgc1 Data
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ECAM REPORTED FMGC 1 FAULT.  NR 1 FMGC RESET.
